Finite approximability of forest superintuitionistic logics
Matematičeskie zametki, Tome 36 (1984) no. 5, pp. 755-764
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_5_a12,
author = {Ya. M. Drugush},
title = {Finite approximability of forest superintuitionistic logics},
journal = {Matemati\v{c}eskie zametki},
pages = {755--764},
year = {1984},
volume = {36},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_5_a12/}
}
Ya. M. Drugush. Finite approximability of forest superintuitionistic logics. Matematičeskie zametki, Tome 36 (1984) no. 5, pp. 755-764. http://geodesic.mathdoc.fr/item/MZM_1984_36_5_a12/